# SDR DALA2024011600659

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 75,315 hours, 35,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: No Test
- Location: Crew Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DON'T PASS TEST PASSENGER CREW DOOR 841 DOOR DAMPER AT FWD. C/A: FWD TO MEL 52-10-04.  T/S REF. A320 TSM 52-11-00-810-823-A. NO TROUBLE FOUND AT R1 DOOR DAMPER AND PRESSURE IS GOOD. MEL AND PLACARDS REMOVED. NO " M" PROCEDURES. OK FOR SERVICE.
